# SDR ASOA20150611033

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 32,546 hours, 24,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 100645
- Condition: Discharged
- Location: Emergency Lights
- Part time: 16,340 hours, 11,839 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED EMERGENCY LIGHTS WERE INOPERATIVE AT ROW 18.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY.  OPS CHECKS WERE GOOD.
